Volume 3, issue 1 (2003)

Download this article
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Equivalences of monoidal model categories

Stefan Schwede and Brooke Shipley

Algebraic & Geometric Topology 3 (2003) 287–334
Bibliography
1 C Berger, I Moerdijk, Axiomatic homotopy theory for operads, Comment. Math. Helv. 78 (2003) 805 MR2016697
2 F Borceux, Handbook of categorical algebra II, Encyclopedia of Mathematics and its Applications 51, Cambridge University Press (1994) MR1313497
3 A K Bousfield, V K A M Gugenheim, On $\mathrm{PL}$ de Rham theory and rational homotopy type, Mem. Amer. Math. Soc. 8 (1976) MR0425956
4 H Cartan, Algèbres d'Eilenberg-MacLane á homotopie, Séminaire Henri Cartan (1954–1955)
5 A Dold, Homology of symmetric products and other functors of complexes, Ann. of Math. $(2)$ 68 (1958) 54 MR0097057
6 B I Dundas, Localization of $V$–categories, Theory Appl. Categ. 8 (2001) 284 MR1835445
7 W G Dwyer, Homotopy operations for simplicial commutative algebras, Trans. Amer. Math. Soc. 260 (1980) 421 MR574789
8 W G Dwyer, D M Kan, Function complexes in homotopical algebra, Topology 19 (1980) 427 MR584566
9 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology", North-Holland (1995) 73 MR1361887
10 S Eilenberg, S Mac Lane, On the groups of $H(\Pi,n)$ I, Ann. of Math. $(2)$ 58 (1953) 55 MR0056295
11 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, American Mathematical Society (1997) MR1417719
12 J P C Greenlees, B Shipley, Rational torus-equivariant cohomology theories III: the Quillen equivalence, in preparation
13 M Hovey, Model categories, Mathematical Surveys and Monographs 63, American Mathematical Society (1999) MR1650134
14 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
15 J F Jardine, A closed model structure for differential graded algebras, from: "Cyclic cohomology and noncommutative geometry (Waterloo, ON, 1995)", Fields Inst. Commun. 17, Amer. Math. Soc. (1997) 55 MR1478701
16 M Lydakis, Simplicial functors and stable homotopy theory, preprint (1998)
17 S Mac Lane, Homology, Die Grundlehren der mathematischen Wissenschaften 114, Academic Press (1963) MR0156879
18 S MacLane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1971) MR0354798
19 M A Mandell, Topological André–Quillen cohomology and $E_{\infty}$ André–Quillen cohomology, Adv. Math. 177 (2003) 227 MR1990939
20 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. $(3)$ 82 (2001) 441 MR1806878
21 M A Mandell, J P May, Equivariant orthogonal spectra and $S$–modules, Mem. Amer. Math. Soc. 159 (2002) MR1922205
22 J P May, Simplicial objects in algebraic topology, Van Nostrand Mathematical Studies 11, D. Van Nostrand Co., Princeton, N.J.-Toronto, Ont.-London (1967) MR0222892
23 D G Quillen, Homotopical algebra, Lecture Notes in Mathematics 43, Springer (1967) MR0223432
24 D Quillen, Rational homotopy theory, Ann. of Math. $(2)$ 90 (1969) 205 MR0258031
25 B Richter, Symmetry properties of the Dold–Kan correspondence, Math. Proc. Cambridge Philos. Soc. 134 (2003) 95 MR1937795
26 S Schwede, $S$–modules and symmetric spectra, Math. Ann. 319 (2001) 517 MR1819881
27 S Schwede, B E Shipley, Algebras and modules in monoidal model categories, Proc. London Math. Soc. $(3)$ 80 (2000) 491 MR1734325
28 S Schwede, B Shipley, Stable model categories are categories of modules, Topology 42 (2003) 103 MR1928647
29 B Shipley, Monoidal uniqueness of stable homotopy theory, Adv. Math. 160 (2001) 217 MR1839390
30 B Shipley, An algebraic model for rational $S^1$–equivariant stable homotopy theory, Q. J. Math. 53 (2002) 87 MR1887672
31 B Shipley, $H\mathbb Z$–algebra spectra are differential graded algebras, Amer. J. Math. 129 (2007) 351 MR2306038
32 D Stanley, Determining closed model category structures, preprint (1998)